# SDR ASOA2015010912031

- Difficulty date: December 15, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL UPPER CAP ANGLE CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  LWR SILL CAP ANGLE FOUND TO BE OUT OF LIMITS IAW SRM 51-12-00-001-001-A01 TR51-0050.   REMOVED SERVICE DOOR LWR SILL UPPER CAP ANGLE.   INSTALLED UPPER CAP ANGLE TO LWR SILL ANGLE IAW SRM 51-42-06-001-001-A01.  COATED, DRILLED, AND DEBURRED ON UPPER CAP ANGLE ON SERVICE DOOR LOWER SILL IAW SRM 51-42-06-001-001-A01.  INSTALLED UPPER CAP ANGLE TOP THE LWR SILL ANGLE IAW SRM 51-42-06-001-001-A01.
